Aa
A
A
Close
333535 tn?1227022209
Lyrica?????
Has anyone had any luck with Lyrica???????????
Cancel
9 Answers
Page 1 of 1
551683 tn?1220659708
Some here on this forum have posted some luck with Lyrica. Myself, not so much. I've tried it two different times. The first time I tried to find something else to blame the side effects on and gave it another go. Didn't have any better luck the second time. Lyrica worked as far as helping my pain. I could tell that but it wasn't worth it for the side effects I felt. Everyone is different. Maybe you will do well. Someone on this forum told me that you have to give it at least a couple of weeks to see if side effects go away. Mine didn't. Maybe someone who has had better luck than this will post for you. Good luck!
Karen
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I only took it a few times.  It caused urine retention and a trip to the ER, so I never did get to find out if it would've worked or not.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I was on Lyrica for six weeks.  I had terrible side effects - confusion and speech problems - made me sleepy - and it did NOT help the pain either.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
528396 tn?1217529613
I too had horrible side effects on Lyrica..chest pain, anxiety, panic attacks, etc.  I stopped taking it within 2 weeks I think.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
563582 tn?1217745983
It made me soooooo loopy I couldn't stand it.  So I started taking it only when the pain was awful and my other meds didn't work.  I started getting migrains from it.  I wasn't impressed but as Karen717 said everyone is different.  Give it a shot.  If it works for you GREAT!  If not what have you lost.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
548268 tn?1217355895
I have mixed feelings about the lyrica, on one hand I feel like it makes me feel better as far as my neck and upper back and lower back.  But the side effects for me are the feeling of being run down, WEIGHT GAIN, and I have a pretty decent headache almost every day! I gained 13 pounds in two weeks, not changing one thing!  So I told my doctor about it and he put me on phentermine to help with the weight gain issue.  It definately causes swelling too.  I was never one to have headaches everyday but I definately noticed a difference after I started taking it.  But even with these perscription diet pills I still feel sluggish and it is not a cure-all. The only thing I take for the pain of it all is lyrica and sunday afternoon I went shopping for about 4 hours, in and out of the car not just walking around one place, so i got some breaks and i seriously wanted someone to shoot me!! I was in so much pain I thought I would totally lose it!  SO I guess what I am trying to say is I hope it works for you, try to be positive and maybe it will! :)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
438310 tn?1204589672
I took Lyrica for 2 yrs before they approved it for Fibromyalgia.  I have been off of it for 7 months now have lost 40 lbs (without trying) and I don't notice any increase or decrease in the amount of pain I suffer.  I have since been taking Neurontin for the leg pain and it works without the side effects that Lyrica caused.  In my opinion it didn't do anything for the symptoms of Fibro it is just another way for the drug companies to make more money,  The only thing good is that it officially put Fibro on the list of REAL medical conditions.  Now doctors have to recognized the disease whether they want to or not!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I read your posts and not only do I understand I am concerned! Please be CAREFUL with the drugs your Doctor is giving you! ALL of them are habit forming and he's giving you drugs for all the side affects from all the drugs he's prescribing. SCARY. I understand the pain. So much pain that I can no longer work. BUT I've stopped all the drugs that caused more side effects then pain relief and had my first appointment with an acupuncturist who is also a nutritionist and I was blown away with the information she shared. I will be seeing a holistic homeopathic doctor as we'll. After 4 years of Scans, MRI's, Blood work, TOXIC DRUGS, psychologists, neurologists, rheumatologists, depression blah blah blah - all I've gotten from them is nothing but "auto immune mystery diagnosis"  I'm taking another route and finally have hope!  I hope this comment reaches you and you are well!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
15674832 tn?1442196413
i am on it now it works great for pain but my ankles ,feet,and legs swells up so big they at one time blister up.The sad thing i have CML and take Gleevce every day and now got to deal with this.I work 40 hrs a week in a deli.I only take it when i work and my pain is extremely bad.Good luck.Any ideals or how to deal with this.A far as my pain on my right side i tried walking ,pain pills nothing.also heating pad.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Fibromyalgia Community Resources